# SDR DALA2019040502213

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR LE RIB AT ELEVATOR STA 192.7 FOUND DAMAGE. REPAIRED PER SRM 55-20-02. (LP 1017418)
